Alert archive / Michigan / Tornado Warnings in 2019

Tornado Warning 10, NWS Detroit, MI

September 10, 2019Tuscola County, Michigan

NWS Detroit, MI issued this tornado warning at Sep 10, 2019, 8:36 PM EDT for Tuscola County, Michigan. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2019, 8:36 PM EDT (00:36 UTC)
Expired
Sep 10, 2019, 9:00 PM EDT
In force
24 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Tuscola County, MI

The radar

The Detroit radar (KDTX), 83 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 6:28 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2019-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1471 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2019-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1471 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
1.7
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

762 
WFUS53 KDTX 110036
TORDTX
MIC157-110100-
/O.NEW.KDTX.TO.W.0010.190911T0036Z-190911T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
836 PM EDT Tue Sep 10 2019

The National Weather Service in Detroit/Pontiac has issued a

* Tornado Warning for...
  East central Tuscola County in southeastern Michigan...

* Until 900 PM EDT.
    
* At 835 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Caro, moving east at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Kingston around 850 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Wilmot, East Dayton and Deford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4341 8341 4350 8339 4353 8311 4333 8310
TIME...MOT...LOC 0035Z 272DEG 31KT 4344 8332 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mann
2 follow-up statements
254 
WWUS53 KDTX 110047 RRA
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
847 PM EDT Tue Sep 10 2019

MIC157-110100-
/O.CON.KDTX.TO.W.0010.000000T0000Z-190911T0100Z/
Tuscola MI-
847 PM EDT Tue Sep 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR EAST
CENTRAL TUSCOLA COUNTY...
    
At 847 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Kingston, or 8 miles northwest of Marlette, moving
east at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Tuscola County, including the following locations...
Wilmot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4341 8327 4348 8324 4353 8311 4337 8310
TIME...MOT...LOC 0047Z 269DEG 31KT 4343 8317 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mann
340 
WWUS53 KDTX 110058
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
858 PM EDT Tue Sep 10 2019

MIC157-110108-
/O.EXP.KDTX.TO.W.0010.000000T0000Z-190911T0100Z/
Tuscola MI-
858 PM EDT Tue Sep 10 2019

...THE TORNADO WARNING FOR EAST CENTRAL TUSCOLA COUNTY WILL EXPIRE AT
900 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy 
rain and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.

LAT...LON 4341 8327 4348 8324 4353 8311 4337 8310
TIME...MOT...LOC 0058Z 272DEG 31KT 4343 8304 

$$

Mann

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Sep 10, 8:05 PM EDT, 31 minutes earlier.

Area forecast discussion, Sep 10, 8:05 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
805 PM EDT Tue Sep 10 2019

.AVIATION...

The warm front moving into northern Lower Michigan and Lake Huron
ushered in a warm and humid air mass across the region resulting in
some late day instability. This presents thunderstorms as the
primary aviation concern with VFR conditions in place otherwise
through the evening. Thunderstorm trends are being monitored as
conditions remain favorable for severe storm intensity during the
evening before activity exits/dissipates shortly after midnight.
After that, fog remains a concern overnight within the humid warm
sector air mass hanging over SE Michigan. The MBS and FNT areas have
the added factors of damp ground from earlier rainfall and any
rainfall yet to come this evening followed by the best potential for
clearing sky overnight. This supports a downward nudge in MBS and
FNT visibility projections to entry level IFR around sunrise.
Lingering mid and high clouds to the south make MVFR restriction
most likely across the DTW corridor. Fog and/or low clouds that
remain by mid Wednesday morning then follow a standard pace of
improvement with daytime heating. A complicating factor in that
process is the associated cold front dropping into southern Lower
Michigan during late morning into Wednesday afternoon. A lot depends
on the evolution of thunderstorms tonight across the Plains and
Midwest which have the potential to track along the front into Lower
Michigan Wednesday afternoon.

For DTW... Thunderstorms continue to be monitored for additional
development this evening with the latest trend favoring activity
staying north of DTW for now. VFR conditions hold otherwise tonight
through Wednesday morning with some MVFR fog possible around sunrise.

DTW THRESHOLD PROBABILITIES...

* Low for thunderstorms this evening.

&&

.PREV DISCUSSION...
Issued at 348 PM EDT Tue Sep 10 2019

DISCUSSION...

19Z analysis shows a warm front approaching Saginaw Bay based on the
advance of dewpoints in the upper 60s under S/SW flow. Earlier, an
expansive area of precip including a few thunderstorms overspread
much of the I-69 corridor and northward, but a lull in activity
should hold through the early evening hours. Additional showers with
some strong to severe thunderstorms remains possible early tonight
with the primary threats being marginally severe hail and damaging
winds.

A surface low now over south-central ON will continue to slowly work
east, but much of the focus for storms tonight will be related to
the positioning of the warm front in conjunction with a surface
trough progression over a differential heating boundary. This area
of enhanced forcing aligns with MLCAPE values poised to reach the
1250-1750 J/kg range overspread with H8-H5 lapse rates ranging from
6.0-6.5 C/km supporting a marginally severe hail threat. Storm
motion will start off SW-NE and then become NW-SE with the latter
round. PW values will be unseasonably high /1.75-2.00 in/ allowing
for large volumes of water loading in the strongest updrafts that
develop which is driving the wind threat, along with ample DCAPE
from larger dewpoint depressions in the lower levels. Bulk 0-6 km
shear values close to 40 knots with limited directional variance
should generally yield a multicellular convective mode with possible
cold pool organization and gusty outflow after dark.

Severe threat returns Wednesday afternoon as another line of
convection arrives with the passage of a cold front. HiRes guidance
is not in great agreement with convective mode showing both quasi-
supercellular structures and discontinuous linear convection as
possibilities. Instability forecast looks similar to today with
tall, skinny CAPE profiles, although mid level lapse rates are a bit
weaker as is the case for bulk 0-6 km shear values. Any residual
capping should erode early in the afternoon leading to sufficient
mixing layer depth. A cold front stemming from the northern low
displacement should sag south to about the MI/OH border very late
Wednesday night with additional unsettled weather expected on
Thursday as a series of shortwaves ripple through aloft prior to
brief ridging midday Thursday. Strong upper level cyclonic flow
pattern develops from quick cyclogensis after crossing the Rockies
late Thursday night and will advance into the Great Lakes region
by the end of the short-term period.

Moderately sheared and modestly unstable airmass characterized by 0-
1 MLCAPE under 1000j/kg and bulk shear on the order of 35-40kts
remains in place for Friday and will be supportive of shower and
thunderstorm development in advance of the cold front. Corridor of
stronger forcing will be oriented north and west of the CWA
introducing uncertainty with respect to initiation and coverage.
Pops in the blended grids are quite high given the scenario and
potential for capping. Next round of height falls over the West
Coast has the potential to result in considerable downstream
amplification of the longwave ridge supportive of daytime highs
approaching 90 by Monday. As evidenced by the poor continuity from
the 00z to 12z ECMWF, this outcome is conditional on the degree to
which the western energy detaches from the westerlies - a typical
low-confidence tipping point in the solution space. Temps over the
weekend will hover within a few degrees of seasonal average values
with no precip expected within surface high pressure and confluent
WNW flow aloft. No changes made to the inherited grids.

MARINE...

A weak frontal boundary will linger across the central Great Lakes
tonight into Thursday, providing a focus for periodic showers and
thunderstorms while the humid air mass remains in place. Southwest
winds this afternoon gradually weaken and veer to the west tonight
as low pressure moves from Lake Superior into southern
Ontario/Quebec and the pressure gradient weakens locally. The
approach of the next wave along the frontal boundary Wednesday will
reorient the winds from the northeast by late in the day, leading to
onshore flow of about 15 to 20 kt. The wave will pass through the
central Great Lakes early Thursday with winds remaining elevated and
out of the east through the day Thursday.

HYDROLOGY...

Seasonably warm and humid conditions will persist through the mid-
week period while a frontal boundary orients itself across the
region, resulting in an active period with multiple chances for
showers and thunderstorms through Friday. Scattered shower and storm
activity this evening will bring up to about 0.50 inches of
rainfall. Another round is likely Wednesday afternoon/evening with
rainfall totals of 0.25 to 0.75 inches more likely for that period.
However, locally higher amounts in excess of one inch are possible
within any persistent areas of heavier thunderstorms. This could
lead to some minor flooding of poor drainage areas. Additional
showers and storms are likely Friday before a cold front ushers in a
cooler, drier air mass for start of the weekend.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.

&&

AVIATION.....BT
DISCUSSION...KK/JVC
MARINE.......TF
HYDROLOGY....TF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Sep 10, 3:55 AM EDT, 16 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
355 AM EDT Tue Sep 10 2019

MIZ047>049-053>055-060>063-068>070-075-076-082-083-110830-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
355 AM EDT Tue Sep 10 2019

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms north of M-59 today as a frontal
boundary will be in the vicinity, with a slight chance of
thunderstorms tonight spreading south toward the southern Michigan
border. Thunderstorms that develop could be strong, producing wind
gusts to 50 mph and small hail, along with heavy rainfall. Even a
stray severe thunderstorm producing wind gusts to 60 mph and one inch
hail can not be ruled out in the 4 to 10 pm window. Storm motion
looks to be east 25 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a continued chance of thunderstorms Wednesday through Friday.
The best chance for strong thunderstorms appears to focus Wednesday
afternoon and then again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-110830-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
355 AM EDT Tue Sep 10 2019

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Scattered thunderstorms over Lake Huron today, with a slight chance
of thunderstorms tonight spreading over Lake St. Clair and Lake Erie.
Thunderstorms that develop could be strong, producing wind gusts to
45 knots and small hail. Storm motion looks to be east at 20 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a continued chance of thunderstorms Wednesday through Friday.
The best chance for strong thunderstorms appears to focus Wednesday
afternoon and then again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SF

In the hours before

Local storm report, Sep 10, 8:03 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
803 PM EDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     1 NNW MIDLAND           43.64N 84.24W
09/10/2019                   MIDLAND            MI   911 CALL CENTER

            TREES AND WIRES DOWN ON 1000 BLOCK OF W WHEELER ST. TIME
            ESTIMATED VIA RADAR.

&&

KK
Local storm report, Sep 10, 8:13 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
813 PM EDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     1 SE MIDLAND            43.62N 84.22W
09/10/2019                   MIDLAND            MI   911 CALL CENTER

            TREES AND WIRES DOWNED AT HALEY AND BAYLISS. TIME
            ESTIMATED VIA RADAR.

&&

KK
Local storm report, Sep 10, 8:15 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
815 PM EDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     2 WSW MIDLAND           43.61N 84.27W
09/10/2019                   MIDLAND            MI   911 CALL CENTER

            TREES AND WIRES DOWNED AT CURRIE PKWY AND ISABELLA. TIME
            ESTIMATED VIA RADAR.

&&

KK
Special weather statement, Sep 10, 8:15 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
815 PM EDT Tue Sep 10 2019

MIZ049-110115-
Huron MI-
815 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR HURON COUNTY UNTIL 915 PM EDT...

At 815 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Port Austin to near
Caseville to Sebewaing. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Port Austin around 820 PM EDT.
  Kinde around 835 PM EDT.
  Bad Axe and Ubly around 850 PM EDT.
  Harbor Beach and Port Hope around 855 PM EDT.

Other locations impacted by these storms include Redman, Parisville,
Huron City, White Rock, Ivanhoe, Rapson, Grindstone City, Pinnebog,
Ruth and Port Crescent State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.

LAT...LON 4407 8286 4400 8270 4384 8259 4367 8256
      4367 8261 4369 8261 4367 8347 4373 8347
      4370 8349 4370 8352 4391 8329 4401 8322
      4403 8310 4407 8305
TIME...MOT...LOC 0015Z 266DEG 34KT 4412 8307 4391 8321 4374 8341

Mann
Local storm report, Sep 10, 8:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
828 PM EDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     1 ESE MIDLAND           43.62N 84.21W
09/10/2019                   MIDLAND            MI   911 CALL CENTER

            LARGE TREE DOWNED AT SWEDE AND HALEY RD. TIME ESTIMATED
            VIA RADAR.

&&

KK
Local storm report, Sep 10, 8:34 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
834 PM EDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND DMG     ESE CARO                43.49N 83.39W
09/10/2019                   TUSCOLA            MI   911 CALL CENTER

            LARGE TREE DOWNED WITH WIRES. NUMEROUS POWER OUTAGES.

&&

KK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 8:15 PM EDTSpecial Weather StatementDTXHuron60 min
Sep 10, 8:52 PM EDTTornado WarningDTXSanilac41 min
Sep 10, 9:09 PM EDTSpecial Weather StatementDTXLapeer36 min
Sep 10, 9:13 PM EDTSpecial Marine WarningDTX62 min
Sep 10, 9:57 PM EDTSpecial Weather StatementDTXLapeer63 min
Sep 11, 3:43 AM EDTSmall Craft AdvisoryDTX66 hr
Sep 11, 1:48 PM EDTSpecial Weather StatementDTXLenawee, Washtenaw57 min
Sep 11, 2:13 PM EDTSevere Thunderstorm WarningDTXLivingston, Oakland, Washtenaw, Wayne33 min
Sep 11, 2:37 PM EDTSpecial Weather StatementDTXMonroe38 min
Sep 11, 2:41 PM EDTSpecial Weather StatementDTXGenesee64 min
Sep 11, 2:56 PM EDTSpecial Weather StatementDTXSaint Clair49 min
Sep 11, 3:00 PM EDTSpecial Weather StatementDTXMacomb, Oakland60 min
Sep 11, 3:10 PM EDTSevere Thunderstorm WarningDTXSaint Clair35 min
Sep 11, 3:12 PM EDTSpecial Marine WarningDTX52 min
Sep 11, 3:14 PM EDTSpecial Weather StatementDTXLapeer61 min
Sep 11, 3:17 PM EDTSpecial Weather StatementDTXHuron, Sanilac, Tuscola88 min
Sep 11, 3:21 PM EDTSevere Thunderstorm WarningDTXLapeer, Sanilac54 min
Sep 11, 3:50 PM EDTSpecial Weather StatementDTXLapeer55 min
Sep 11, 3:56 PM EDTSevere Thunderstorm WarningDTXLapeer, Oakland20 min
Sep 11, 5:15 PM EDTAreal Flood AdvisoryDTXMacomb, Oakland, Washtenaw, Wayne3 hr
Sep 11, 5:26 PM EDTSpecial Weather StatementDTXWashtenaw64 min
Sep 11, 5:35 PM EDTSpecial Weather StatementDTXGenesee, Shiawassee55 min
Sep 11, 6:11 PM EDTSpecial Weather StatementDTXSaint Clair64 min
Sep 11, 7:36 PM EDTSpecial Weather StatementDTXLivingston, Oakland54 min
Sep 11, 7:48 PM EDTSevere Thunderstorm WarningDTXShiawassee40 min

Nearby

Tornado Warnings in Michigan, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.